MathSciNet Relay Station
MathSciNet bibliographic data
MR1376558 11F67 (11F11 11G05)
Tang, Shu-Leung Congruences between modular forms, cyclic isogenies of modular elliptic curves and integrality of $p$-adic $L$-functions. Trans. Amer. Math. Soc. 349 (1997), no. 2, 837–856.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement